# SDR DALA14010016704

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 47,493 hours, 17,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M11648 FAILED TEST.  REPLACED BATTERY PACK AND TESTED IAW CARD 3351-7004.
